# SDR CA021113003

- Difficulty date: October 31, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Engine: Lyc T5313B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 112000014
- Condition: Unapproved Part
- Location: 2nd Gp
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MILITARY PARTS FOUND INSTALLED ON ENGINE S/N LE-07616.  INSTALLED PART MANUFACTURER CODE NUMBER IS 81996 (US MILITARY).  IT SHOULD BE 91547. (HONEYWELL OEM).  ENGINE S/N LE-07616 OVERHAULED ON 31 MARCH 1993 AT ENGINE TSN:2979.051.  2ND GP NOZZLE P/N 1-120-000-14  S/N: AC102 2) SEAL HOUSING  P/N 1-140-190-05  S/N: 01359M3) RETAINING RING P/N 1-100-890-03
